MAUDE Adverse Event Report: PERFUSION SYSTEMS OXY/CVR COMBO BB841 FUSION W/BALANCE 26L; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS OXY/CVR COMBO BB841 FUSION W/BALANCE 26L; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BB841
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a fusion oxygenator and cardiotomy venous reservoir, it was reported after opening the outer packaging box, it was observed that the inner packaging was broken.The customer was worried about the sterility issue of the device.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no missing or wrong devices or components in the packaging.
 
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
OXY/CVR COMBO BB841 FUSION W/BALANCE 26L
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24134095
Report Number2184009-2026-00132
Device Sequence Number20191223
Product Code DTZ
UDI-Device Identifier00643169354869
UDI-Public(01)00643169354869(17)251205(10)227871755
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K240666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/05/2025
Device Model NumberBB841
Device Catalogue NumberBB841
Device Lot Number227871755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2024
Initial Report FDA Received Date01/21/2026
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown